# SDR 95ZZZX3174

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KLRD/KDAY - FLT 529 - THE MLG DOOR NOT LATCHED LIGHT REMAINED ON AFTER GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE LANDING GEAR AND THE LIGHT EXTINGUISHED NORMALLY.  MAINTENANCE CLEANED AND LUBED THE UPLATCH OVER-CENTER MECHANISM.  AN OPERATIONAL CHECK OF THE LANDING GEAR WARNING SYSTEM WAS GOOD.
